# SDR SWIA200413019

- Difficulty date: March 12, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 10,527 hours, 8,528 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 1320
- Condition: Malfunctioned
- Location: Aoa
- Part time: 10,535 hours, 8,522 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT STALL FAIL MESSAGE INTERMITTENLY CYCLES ON AND OFF.  REMOVED AND REPLACED RIGHT AOA VANE IAW MM 27-35-05.  OPS CHECKS GOOD.
